Ask an expert
Question

25 Feb 2003

negative effects of ciprimal
I want to know wat is the negative efffect that ciprimal (anti-depressant) can have on a body. My husband uses 20mg of ciprimal for about a week and a half, but he is very tired. Is it normal and will it go away. Should we see the docter for another kind of anti depressant.
Answer 1,556 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Dear bony,
Generally, cipramil doesn't have negative effects on the body. Like many other antidepressants, it can make one feel more relaxed or tired, which one may welcome or find annoying. Side-effects are usually the most noticeable in the earliest weeks one is taking a medicine, until one's body gets used to having it around so the effct ought to wear off fairly soon.
The benefits of the medicine, in reducing the various smptoms of depression, should be becoming more obvious around now, so maybe you can also be on the lookout for these, and can help to encourage your husband in his path out of depression.
This may not be the best time to consider switching medicines, which one would need to discuss with the prescribing doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.